# SDR IXXA05SMN199S

- Difficulty date: September 23, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xfs710. - 716.
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, RT WING OTBD L/E LOWER SKIN CRACKED 1” APPROX, BETWEEN STA XFS 710.000 AND XFS 716.250.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05461 DATED 10-05-05, SEMAN DWG # ED-4071 DATED 10-06-05, EO SEMAN # 20051277 DATED 10-05-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0. REMOVED CORROSION FROM RT WING OUTBD L/E LWR SKIN (STA XFS 710.000-716.000) IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 FIG 2G.  CUT OUT DAMAGED SECTION IAW SEMAN DWG # ED-4071.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.063”), FILLER (AL7075T6 0.050”) IAW SEMAN DWG # ED-4071.  CLEANED, TREAT
